I'm 22 years old. I'm 5'2 weigh 125 lbs. My resting heart rate is usually around 150s. I have had a stress test, echo, multiple ECGs; everything is "normal", sinus tachycardia. I sometimes have chest pain with numbness in my left arm and hand. I have been told I was "imagining" my signs/symptoms. I highly disagree. I have turned very pale during a chest pain episode. I am a nurse and was at work when it happened, went to the ER with no explanation. I also suffer from migraines. I'm not sure if they are related. I take toprol 100mg daily, nortriptyline 75mg daily, and birth control (seasonique). Any ideas what could be wrong?
I'm not a doctor so take what I say with a grain of salt, but my son had the same symptoms when he was your age, very high heart rate and chest pains, mostly brought on by exertion. He had all the tests and all were normal. He was told that the pain could be from his rapid heart rate, but it was not serious. Fortunately, he out grew the tachycardia and it has not returned for many years. He got past it when he joined the Air Force and got "forced" to get in great physical condition.
hey! I found someone dealing with the same thing as me Im 22 also and have all the same things going on. Had all those test also and my dr. says i have sinus tachacaryia. Althought my resting heartrate is usally 90-100. It gets higher during my menstral cycle. I have just started the toporol. I have inctinces where my heart will just shoot up to the 150-170 and just stay there for hours I have seen lots of dr. and they say its just a genetic pre-disposition. Worrysome though I always feel like something worse is going to happen to me. I hope I grow out of mine as well.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.